# SDR DHL2006809500

- Difficulty date: July 12, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT STUB WING L/E LWR REPAIR FASTENERS IMPROPER STA XFS 562.500 AND CRACK.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 2.  REMOVED FASTENERS, REPAIR DOUBLER, INTERNAL DOUBLER AND EXISTING RIM IAW SRM 51-1-20D.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.125") INTERNAL DOUBLER (AL7075T6 0.063") AND RIM (AL7075T6 0.190") IAW SRM 57-2-1A FIG 2.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 2, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
